# SDR IXXA20161130155

- Difficulty date: September 8, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STRINGER 38 - 39R AND BS 566. INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02 PARAGRAPH 7.
